# SDR SWIA201744092

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 10,532 hours, 5,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fault Message
- Condition: False Activation
- Location: Lt & Rt Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT BRAKE FAULTS.  PERFORMED A RESET IAW FIM, MESSAGES CLEARED.
